# SDR SWAA2024031453527

- Difficulty date: February 18, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 58,395 hours, 35,184 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FRONT SPAR LOCATED BS 1016 AT VERTICAL STABILIZER 2024-123384<[01] REPLACED ANGLE AND FASTENERS LOCATED FRONT SPAR BSTA 1016 AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02. SRM 51-10-02 PARAGRAPH 9. AND DWG# 173A3001. SHEET 23. REV. ?D?. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED ANGLE AND FASTENERS LOCATED FRONT SPAR BSTA 1016 AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02. SRM 51-10-02 PARAGRAPH 9. AND DWG# 173A3001. SHEET 23. REV. ?D?.  SEE INDIVIDUAL SIGN OFF BELOW.
